Previous |  Up |  Next


Title: Beziehungen zwischen gewissen Topologien in noetherschen Ringen (German)
Title: Relations between certain topologies in noetherian rings (English)
Author: Budach, L.
Language: German
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 77-82
Category: math
MSC: 13.20
idZBL: Zbl 0168.29001
idMR: MR0232760
Date available: 2009-02-12T08:46:55Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_19.pdf 555.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo